Cardiomyopathy and myocarditis - British Heart Fou...

British Heart Foundation

20,758 members14,111 posts

Cardiomyopathy and myocarditis

Shell031
Shell031

I was diagnosed with cardiomyopathy and myocarditis in Oct 2019 I’m on ivabradine and ramipril which I take twice a day. I have been getting quite bad chest pains which I have been putting down to ingestion but reminders don’t help I’m also starting to feel really tired again to the point I’m falling asleep by 8pm every night. Is it worth me seeing my gp or wait till I see my cardiologist next some time this year

6 Replies
oldestnewest

Hi, I’m not medically qualified but I’d suggest that when you get the chest pains you phone 111for guidance on what to do next as indigestion may not be indigestion and it may need checking straightaway.

Generally, if your symptoms are changing then it’s worth discussing with your GP. In the meantime, keep a diary of how you’re feeling, what you’ve been doing, your BP, any potential triggers etc.

Hope this helps.

I take Ramipril daily and initially I experienced tiredness and a slight irritating cough the cough stopped after a few months and I quite often feel tired by the evening. I have however not experienced any chest pains I suggest you see your GP about the chest pains and mention the tiredness too.

Shell031
Shell031 in reply to GolfyGirls3

Thank u I will I think it’s worth mentioning to the gp x

I would suggest that you either ring 111 for advice or get a GP appointment asap.

I am not medical in any way but the chest pains really do need to be checked out .

Take care and hope that you get sorted out soon

Hi. I have started taking my ramipril in the evening now. It may help with feeling tired in the daytime. I did have chest pains in the beginning. Not sure if it’s a side effect, but I was checked out properly and nothing wrong.

I’ve been taking it for quite a few years and it has never made me tired. When I last saw my cardiologist he took me off aload of meds which the hospital put me on which I didn’t need as they were making me tired then I felt a whole load better but it’s been the past 6 months or so that I’ve started to get really tired again x

You may also like...